Re: Sexuality (or lack thereof...
02-12-2013 10:38 AM
I definitely think your problem is most likely the SSRI medication. It is possible that you could be asexual, but I think it's more likely the meds lowering your sex drive. Have you considered going off of it and see how you feel?
I have anxiety and panic attacks and I just started taking an SSRI for it as well, I've only been on it for 2 weeks, but I haven't really noticed any side effects or any real change yet.
Angela, I know you previously posted about this and I don't know if I read your reponse on meditation but have you tried it? I would seriously recommend it regularly and see if it helps (I wouldn't say to replace the meds because I'm not a doctor and do not know your situation).
In any case, this is the best guided meditation I have come across:
It relaxed me like no other.
Don’t let your wounds make you become someone you’re not.